# SDR DALA12013475653

- Difficulty date: November 14, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 33,653 hours, 13,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM IS CORRODED AT UPPER SURFACE, BS 377 BETWEEN RBL 13 & LBL 24. REMOVED CORROSION ON MAIN CABIN FLOORBEAM UPPER SURFACE, FOUND ONE AREA OUT OF LIMITS.  REPAIRED IAW ERA 481634-14MA REV ORIG.
